| Model Number |
TIGHTROPE® II BTB, RECON IB¿ |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via (b)(4) that an ar-1588btb-ib tightrope broke.This occurred during a case when the suture broke passing through the tunnel.There was no additional information was provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: b4, b5, g3, h6.
Event or Problem Description
Additional information was provided on 10/28/2024 by an arthrex employee who stated that the event occurred on (b)(6) 2024.Procedure performed was a acl allograft reconstruction.The device broke while pulling through the femoral tunnel and tightening white sutures.No photos were taken.An arthrex rep was present.The patient's bone quality was softer.A flipcutter 3 was used to complete the procedure.All fragments were retrieved.The procedure was delayed by an hour.No additional anesthesia was required.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.